| Model Number |
V5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bradycardia (1751); Cardiac Arrest (1762)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the novasure procedure on (b)(6) 2025, was completed unsuccessfully.The physician then visualized the cavity with the hysteroscope to confirm ablation when the patient experienced bradycardia followed by a cardiac arrest.The patient was resuscitated with chest compressions.No other information is available.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Additional Manufacturer Narrative
Additional information received: anesthesia used was local/iv sedation.Patient has fully recovered.No other information is available.